# SDR ASAA2015051211710

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 17,032 hours, 5,074 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON OUT AND THAN EXTINGUISHED AFTER APROX 30 SECONDS.  APU HAD BEEN OFF FOR SEVERAL MINUTES.  APU STARTED, SHUTDOWN, AND RESTARTED. ALL NORMAL.  APU OPS NORMAL.  APU VOLT AND FREQUENCY NORMAL.  ACFT GROUNDED. PERFORMED APU BITE TEST REF MM 49-61-00 FOUND MAINT MSG 49-91006, 4, PREVIOUS CYCLE.  CURRENT STATUS NO FAILURE.  STARTED APU 2 TIMES REF MM 49-11-00. OPS CHECK NORMAL. NO FAULT LIGHT NOTED.
